[1] HALPERN B.Fixed Points of Nonexpanding Maps [J].Bull. Amer. Math.Soc.,1967,73:591-597.
[2] REICH S.Strong Convergence Theorems for Resolvents of Accretive Operators in Banach Spaces [J].J. Math. Anal. Appl.,1980,75:287-292.
[3] SUZUKI T.A Sufficient and Necessary Condition for Halpern-Type Strong Convergence to Fixed Point of Nonexpansive Mappings [J].Proceedings of Amer. Math. Soc.,2007,135(1):99-106.
[4] WITTMANN R.Approximation of Fixed Points of Nonexpansive Mappings [J].Arch. Math.,1992,58:486-491.
[5] XU H K.Iterative Algorithms for Nonlinear Operators [J].J. London Math. Soc.,2002,66:240-256.